Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On simultaneous approximation and interpolation which preserves the norm


Authors: Frank Deutsch and Peter D. Morris
Journal: Bull. Amer. Math. Soc. 75 (1969), 812-814
DOI: https://doi.org/10.1090/S0002-9904-1969-12305-0
MathSciNet review: 0244682
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Deutsch, Simultaneous interpolation and approximation in linear topological spaces, SIAM J. Appl. Math. 14 (1966), 1180-1190. MR 208245
  • 2. N. Dunford and H. T. Schwartz, Linear operators. Part I: General theory, Interscience, New York, 1958.
  • 3. I. Singer, Remarque sur un théorème d'approximation de H. Yamabe, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 26 (1959), 33-34. MR 104997
  • 4. J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloq. Publ., vol. 20, Amer. Math. Soc., Providence, R. I., 1935. MR 218588
  • 5. W. Wolibner, Sur un polynôme d'interpolation, Colloq. Math. 2 (1951), 136-137. MR 43946
  • 6. H. Yamabe, On an extension of the Helly's Theorem, Osaka J. Math. 2 (1950), 15-17. MR 39914


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12305-0

American Mathematical Society